Table of Contents
Journal of Probability
Volume 2014, Article ID 979312, 10 pages
http://dx.doi.org/10.1155/2014/979312
Research Article

Marshall-Olkin Discrete Uniform Distribution

1Department of Statistics, Prajyothi Niketan College, Pudukkad, Thrissur-680 301, India
2Department of Statistics, St. Thomas College, Pala, 686574, India

Received 24 November 2013; Revised 11 February 2014; Accepted 20 February 2014; Published 7 April 2014

Academic Editor: Serkan Eryílmaz

Copyright © 2014 E. Sandhya and C. B. Prasanth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and characterize a new family of distributions, Marshall-Olkin discrete uniform distribution. The natures of hazard rate, entropy, and distribution of minimum of sequence of i.i.d. random variables are derived. First order autoregressive (AR (1)) model with this distribution for marginals is considered. The maximum likelihood estimates for the parameters are found out. Also, the goodness of the distribution is tested with real data.